# SDR COMA0160449

- Difficulty date: July 6, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 3,055 hours, 3,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6229815704
- Part serial: 606
- Condition: Malfunctioned
- Part time: 332 hours, 332 cycles
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAWING DURING CLIMB.REPLACED THE #1 AND #2 FCC-4000.
